# SDR DL72S954761

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 651784961DM
- Condition: Worn
- Location: B Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PIREP LOSS OF ALL HYD B-QUANTITY IN-FLIGHT.  FOUND HYD LINE IN LEFT BODY FAIRING AREA LEAKING.  REF IPC 29-14-0-6, ITEM 155, AND ITEM 160.  HOLE IN LINE DUE TO CHAFING.
